# SDR IPXA2013102100653

- Difficulty date: October 21, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587682
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 3, & 4R DAMAGED.   FABRICATE NEW FLOOR PANEL IAW EO B767-5320-9693.
